# SDR ASAA2019041762901

- Difficulty date: March 26, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 21,708 hours, 7,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A8127
- Condition: Corroded
- Location: Bs 767-790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, STA 767-790 RIGHT HAND TRANSITION HAS MANY AREAS OF SUSPECTED CORROSION ON UPPER AND LOWER SURFACES. GROUNDED - YES. BLENDED AND EVALUATED CORROSION ON AFT CARGO R/H TRANSITION STA 767-790. FOUND DAMAGE NOT TO BE WITHIN LIMITS IAW B737-900ER SRM 53-00-53-1A-2. REMOVED TRANSITION PANEL IAW B737-900ER SRM 51-40-02. RECEIVED PART PN 146A8127412 P.O# 94183101, LOCATED AND DRILLED NEW TRANSITION IAW B767-900ER SRM 53-30-01 AND BOEING DWG# 146A8127. INSTALLED NEW TRANSITION PANEL IAW B737-900ER SRM 51-40-02 AND BOEING DWG# 146A8127. REMOVED AND REINSTALLED INTERCOASTAL TO F.O.M. IAW B737-900ER SRM 51-40-02. (CORROSION FOUND AROUND FASTENER HOLES, DAMAGE NOT PREMITTED PER B737-900 ER SRM 53-00-53).
